# SDR UIEA2025121101339

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 65,579 hours, 11,641 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Flex Line
- Part number: 97086432
- Condition: Cracked
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER ROTATION, RECEIVED GEAR TILT EICAS MSG. GEAR SYNOPTIC PAGE SHOWED LEFT BODY GEAR TILT MSG.  FOUND LT BODY GEAR POSITIONING ACTUATOR HYD LINE CRACKED. REPLACED THE LINE WITH TEMPORARY FLEX LINE IAW GMM 3.25.1 AND AMM 20-11-18.
